Kane asked in HealthOther - Health · 2 months ago

Used ibuprofen for years, no issue. Now after i take it if I'm standing I get the pass out or be sick feeling. Should i stop using it?

It goes in this order every time;

- heart starts pounding & racing to the point where I get nervous that others can hear it- I'm trying to take a deep breath but when I do my body goes so light and weak I quickly straighten up, shift my feet and hope it stops- at this point my legs and arms are weak and trembling, I'm trying so hard to talk myself through it and come down because i know what's coming. - my stomach pinches and I start seeing black dots and feeling extremely faint ( my wife has seen me at this stage and says i go ghost white, no color in my face, head or neck). This is the pass out or be sick stage and I'm looking for the fastest exit away from people and deciding if I can make it or not.- sirens are going off, I pull out of line and start walking to an exit, if I'm not so lucky, then god forbid, a public bathroom. - once away, 1 of 2 things happen;1. I'm an absolute shaking, weak, heart jackhammering a million beats a second, sweating, nauseous, ready to black out mess, but if I sit down ( most times it doesn't stop til i lay down) and try to breathe, sometimes I can come out of it and get the hell out of there, or..2. All the above & I end up projectile puking for a good 5 min.s while struggling to keep my muscles working long enough to hold me up til I'm done, standing/on my knees, doesn't matter, my muscles are done at this point. - After I've emptied my entire stomach and then some and calmed down, I'm shaky but im ok, just takes me a bit to come back.

Update:

What's got me really concerned is the fact that now, it doesn't just happen while standing, past 2 days its happened to me while driving too. I have a Dr.s appt for next month, but I'm now concerned enough to ask you guys and hear your thoughts and if anyone else has experienced this. I have bad anxiety sometimes but all those knock down drag outs happened when anxiety wasn't even present and I was completely chill.

3 Answers

Relevance
  • Simple
    Lv 7
    2 months ago

    You should stop using ibuprofen and go to the doctor's for a check up and for alternative medication.

    Long term use of ibuprofen can have various side effects.

    God bless you with healing.

    • Kane2 months agoReport

      Yeah, I took my last dose last night and decided to stop. I see my doc next month at her earliest convenience. Thank you for the kind words, Simple. Good and gentle vibes to you in return 👋

  • Anonymous
    2 months ago

    Yeah, taking ibuprofen too often can be really bad for you. I heard one person died from it because he took it almost every day. You should definitely stop taking it. I don't know if that is what the cause is though, it might be something else

    • Kane2 months agoReport

      I tend to not take any pain meds unless I'm truly suffering or going insane from the pain level. Which is exactly why I started taking it again, to relieve intense tooth pain. But i have discontinued it as of last night. 
      Thank you very much for taking the time to answer 👋

  • 2 months ago

    I don't think any of that has to do with Ibuprophin. It sounds to me more like you have an arterial blockage which is causing a lack of oxygen to your brain. Have you bothered to see a doctor?

    • Kane2 months agoReport

      I have indeed stopped. Took my last dose last night and came to the quick decision to stop til I'm cleared by the doc. No offense, but i hope you're wrong as well. I did some research on it myself and it makes me anxious. Nonetheless, thank you, David, for taking the time to let me know 👋

Still have questions? Get your answers by asking now.